# SDR CA000808016

- Difficulty date: July 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 31,358 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT EICAS MESSAGES INDICATED LT HYDRAULIC QUANTITY, THEN LT HYDRAULIC EDP AND THEN LT HYDRAULIC OVERHEATED PUMP WAS TURNED OFF. EDP CHANGED I.A.W. M.M. 29-11-05. LEFT OIL FILTER EICAS MESSAGE OBSERVED. DMI 18663 RAISED I.A.W. M.E.L. 79-35-2.AIRCRAFT RELEASED.
